MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXC201400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: patient medications include acetorin, brovana, pulmicort, plavix, lisinopril, cardura, neurontin, hydralazine, norco, atrovent, imdur, lopressor, nitro-stat, and crestor.A review of the manufacturing records for the device verified that the lot met all pre-release specifications.Imaging evaluation results: ct images dated (b)(6) 2018 were received by gore from the facility and an imaging evaluation was performed.Centerline reconstruction illustrated what appeared to be 14mm of seal of the 20mm contralateral leg component on the right (ipsilateral) side.The distal 2cm of the contralateral leg component did not appear to have seal along the vessel wall of the right common iliac artery.Axial imaging illustrated a lack of distal wall apposition of the contralateral leg component.Per the gore® excluder® aaa endoprosthesis instructions for use, patients should be counseled as to the possibility of subsequent reinterventions including catheter-based and open surgical conversion.
 
Event or Problem Description
On (b)(6) 2010, the patient was implanted with a gore® excluder® aaa endoprosthesis to treat an abdominal aortic aneurysm.On an unknown date, a follow-up computed tomography (ct) scan reportedly showed aneurysmal disease progression into the right common iliac artery.No endoleak or loss of distal apposition was initially reported.On (b)(6) 2019, a re-intervention procedure was performed whereby the right hypogastric artery was coil-embolized, and an additional excluder® component was implanted to extend the stent graft system distally into the right external iliac artery.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8320103
Report Number2017233-2019-00071
Device Sequence Number14042901
Product Code MIH
UDI-Device Identifier00733132610051
UDI-Public00733132610051
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2012
Device Catalogue NumberPXC201400
Device Lot Number7319360
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient Weight73